RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 4, Pages 586–597 (Mi msb4285)  

This article is cited in 1 scientific paper (total in 2 paper)

Hölder continuity properties of generalized solutions of multi-dimensional variational problems

S. F. Morozov, V. I. Plotnikov


Full text: PDF file (912 kB)

Bibliographic databases:

UDC: 519.3
Received: 21.10.1965

Citation: S. F. Morozov, V. I. Plotnikov, “Hölder continuity properties of generalized solutions of multi-dimensional variational problems”, Mat. Sb. (N.S.), 71(113):4 (1966), 586–597

Citation in format AMSBIB
\Bibitem{MorPlo66}
\by S.~F.~Morozov, V.~I.~Plotnikov
\paper H\"older continuity properties of generalized solutions of multi-dimensional variational problems
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 4
\pages 586--597
\mathnet{http://mi.mathnet.ru/msb4285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=206774}
\zmath{https://zbmath.org/?q=an:0145.15301}


Linking options:
  • http://mi.mathnet.ru/eng/msb4285
  • http://mi.mathnet.ru/eng/msb/v113/i4/p586

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Morozov, “On the existence of discontinuous solutions for a class of multidimensional quasiregular variational problems”, Math. USSR-Sb., 22:1 (1974), 17–27  mathnet  crossref  mathscinet  zmath
    2. M. K. Kerimov, “In memory of Professor Stanislav Fëdorovich Morozov (1931–2003)”, Comput. Math. Math. Phys., 45:1 (2005), 176–183  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:124
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019